# SDR C2XA08RI113

- Difficulty date: August 1, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N26141
- Make and model: Emb EMB-145XR
- Aircraft serial: 145733
- Aircraft time: 14,922 hours, 7,834 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Leaking
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2943 - EWR - FLIGHT CREW PERFORMED AIR RETURN DUE TO BLEED NR 2 LEAK ON EICAS DURING CLIMBOUT.  MESSAGE CLEARED AFTER COMPLETION OF QRH PROCEDURES.  CREW LANDED ACFT UNEVENTFULLY.  EWR MAINTENANCE RESEALED BLEED LINE BETWEEN FRAME 70 AND 74.  MAINTENANCE RAN THE ENG NR 2 AND PERFORMED NO LEAK CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.  (S)
